Feedback on Nexium Side Effects and Usage, page 58
Nexium Side Effects
If you’ve used Nexium, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Can Nexium cause rosacea? I have been on it for several years because I have reflux and a hiatal hernia.
AskDocWeb: Rosacea is not listed as one of the possible side effects of Nexium. However, as is often the case with health issues, it is possible to have multiple problems at the same time. This does not necessarily mean that they are related but that possibility does exist.
I received nexium samples from my doctor to treat my ulcer. Within a day of starting the nexium I began to get light headed. Over the next couple days it became severe dizziness and full blown vertigo. I stopped on day 5 after vertigo put me on the floor. It has now been about 3 weeks and I had to take time off work to try and get straightened around. The only help the doctors have is meclizine which knocks me out so i cant function at all. This is a nightmare!
AskDocWeb: Unfortunately that kind of dizziness is one of the rare side effects of Nexium. Vertigo is listed as one of the possible adverse reactions that were reported as possibly or probably related to NEXIUM with an incidence rate of less than one percent.
Not absorbing iron?
I have been taking Nexium for two years now. I was born with a Hiatal hernia and the Nexium helps me tremendously. But the last year or so my iron levels have plummeted. I had blood work drawn yesterday and my results are not good. My iron is dangerously low. The thing is, is I eat beef three times a week, I use a cast iron frying pan and I’m on supplements. Nothing seems to be working. Could the Nexium have something to do with me not absorbing iron? Thanks.
AskDocWeb: Iron is a mineral that requires stomach acid in order to be absorbed into the bloodstream. Since Nexium reduces the production of stomach acid, in doing so it also reduces the body’s ability to absorb some nutrients such as iron, B vitamins, vitamin E, calcium, etc., which can lead to a host of problems. One way to compensate for this is to get those necessary nutrients in a monthly injection.
Bad stomach pain
I took nexium having bad stomach pain what can I take for this
AskDocWeb: Unfortunately abdominal pain is one the most common side effects of Nexium. We suggest going back to the doctor to discuss the nature of your pain. What you would take depends on if it is caused by acid, gas or something else. You doctor may also either adjust the dosage (Nexium is twice the dose of Prilosec, which in turn is twice the dose of the over-the-counter version of Prilosec) or try a different drug. There are several options for acid reflux and erosive esophagitis, which work through different enzymatic pathways. The prescribing information for Nexium says that it is okay to take an over the counter antacid such as tums if you have more burning/indigestion while on Nexium. A gas preventative may also be helpful. In some cases a simple magnesium supplement may be all you need to get rid of the stomach pain.
Pradaxa with Nexium?
I had open heart surgery one month ago and have done good except keep experiencing nausea and the doctors have tried taking me off some of the medicines but I still have it in the mornings. I read that nexium (which I take) can interact with blood thinners. I am taking pradaxa. Could nexium be interacting with pradaxa and causing the nausea? Before pradaxa I was taking Xarelto–have just been changed to pradaxa.
AskDocWeb: Nausea is one of the possible side effects of Pradaxa. However, you may want to talk to your doctor about the U.S. Food and Drug Administration’s warning that Pradaxa should not be used with many PPIs. That’s because Pradaxa does not have anti-clotting effects until it is metabolized into its active form, which is achieved with the help of a liver enzyme called CYP2C19. The problem is that at least one PPI, Prilosec blocks the CYP2C19 liver enzyme, thereby reducing the effectiveness of Pradaxa. It is suspected that other PPIs may have the same effect hence the FDA warning.
I started taking Nexium 40mg about a month ago. I have severe nausea since day 1. I can’t say that it helps 100% yet. But the nausea lasts for two hours everyday after taking it. Nurse suggested taking it at night but then I just feel sick to my stomach then. Not sure if its worth it or not.
AskDocWeb: Nausea is listed as one of the possible side effects of Nexium that should be discussed with your doctor.
My appetite has increase
I have been taking Nexium 20mg once a day for 8 weeks due to throat congestion. My Dr. said I have acid reflux, I think it is more postnasal drip and/or allergies! I have started drinking ACV in 8 oz. of water 2x daily – using the Nedi Pot and the congestion has decreased considerably! Isn’t acid reflux associated with burning or sour taste from the stomach – i.e. a form of heartburn or a burning sensation in the body? I am not experiencing that! So, why do I need it? My appetite has increased and I didn’t know why, until reading these posts where they have gain weight – from taking Nexium! I do need to gain 10 – 20 lbs. so I don’t know what to do at this point! Please advise!
AskDocWeb: We leave the medical advice to online Doctors. This forum is limited to sharing information about side effects and effectiveness of Nexium.
Feeling like I want to burp but can’t
Hi there I was having this symptom of something in my throat, did a gastroscopy and said nothing could be found, even Hylori was clear after the Biosy, but felt Better when ate, THE FELING WOULD GO ONLY TO COME BACK AFTER A FEW MINUTES then started with pains from MIDDLE of throat to upper chest, put n Nexium 4O MG STARTED TO TAKE IT TOOK IT FOR A FEW DAYS BUT STOpED AND RESTARTED IN THE LAST 5 DAYS, BUT THE FEELING WAS STILL THERE BUT NOT AS BAD SOMETIMES i DID NOT FEEL IT. HOWEVER, BEFORE i WOULD FEEL THIS A FEW HOURS AFTER WAKING Up TILL i WENT TO BED, bUT SINCE NEXIUM IT SEEMED BETTER, BUT WHAT i NOTICED WAS THAT i WOULD HAVE IT AFTER LUNCH, AS i FEEL DISCOMFORT IN THE THROAT, A FEW MTS AFTR TAKING WOULD FEEL THE TIGHTENING IN THROAT AND ONCE i EAT AGAIN MUCH BETTER. BUT THIS FUNNY FLEM LIKE FEELING COMES ON IN THE THROAT AREA, i JUST DONT KNOW WHAT TO DO SHOULD i JUST STO IT IF IT WAS SILET REFLUX WOULD THE GASTROSCOY HAVE SHOWN SOME SOR OF INFLAMATION, i TOOK ZORTON A FEW DAYS BEFORE THE GASTROSCOY WAS DONE BUT HAD TO FAST FOR THE GASTROCOY SO COULD THIS HAVE HINDERED THE TEST, SINCE TAKING NEXIUM i FEEL MY STOMACH IS GETTING BIGGER.
MY MUM AND SISER BOTH HAVE ACID REFLUX BUT THEY FEEL THE BURNING SENSATION ETC I DONT WHAT IS IT THE DOCTOR SAID THE ONLY THING YOU HAVE TO DO IF YOU ON NEXIUM FOR A LONG TIME TO GET THE LIVER TESTED, BY A BLOOD TEST. I HAVE GOT AppLE CIDER VINIGER, SINCE TAKING NEXIUM i NOTICED THAT i FEEL LIKE i WANT TO BURp BUT CANT IS THAT A SIDE EFFFECT TOO THANKS
AskDocWeb: Feeling like you want to burp but can’t is not listed as one of the possible side effects of Nexium. You might have your doctor check to see if sinus drainage might be causing inflammation in the back of the throat. This can often cause a sensation of “fullness” in the back of the throat that cannot be burped up.
Health tip: If you are sensitive to gluten and want to try Gas-X, make sure you get the gel caps because the chewable Gax-X contains gluten, all flavors!
Report – 56 – 57 – Page 58 – 59 – 60 – 61 – Last Page 63
If you find this page useful share it with others. Use the form below to ask a question about side effects or share your experience with Nexium. Please note that all addresses are held confidential.